# SDR ABXA2023022727

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,096 hours, 41,665 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOUD NOISE COINCIDING WITH THE ROTATION OF THE WHEELS. CHANGED SOUND WITH THE APPLICATION OF LEFT BRAKE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE  PERFORMED GVI OF NLG AND MLG IAW B767 AMM 32-05-03-212-802+807. PERFORMED TAXI IAW B767 AMM 09-21-00. NO DEFECTS OR ABNORMAL NOISES. AIRCRAFT RETURNED TO SERVICE.
